EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 151, No. 3 (2000)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 151, No. 3, 2000 · Contents

Journal Home

All Journals

ELibM Home



Weinan E, K. Khanin, A. Mazel and Ya. Sinai:
Invariant measures for Burgers equation with stochastic forcing

Enrique R. Pujals and Martín Sambarino:
Homoclinic tangencies and hyperbolicity for surface diffeomorphisms

Spencer Bloch and Hélène Esnault:
A Riemann-Roch theorem for flat bundles, with values in the algebraic Chern-Simons theory

Wilfried Schmid and Kari Vilonen:
Characteristic cycles and wave front cycles of representations of reductive Lie groups

Daniel J. Rudolph and Benjamin Weiss:
Entropy and mixing for amenable group actions

Hyman Bass and Alexander Lubotzky:
Nonarithmetic superrigid groups: Counterexamples to Platonov's conjecture

J.B. Conrey and H. Iwaniec:
The cubic moment of central values of automorphic $L$-functions

Yum-Tong Siu:
Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension $\geq 3$

Publication date for this issue: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition